Translator Disclaimer
August, 2020 Singular Limit Solutions for a 4-dimensional Semilinear Elliptic System of Liouville Type
Sami Baraket, Imen Bazarbacha, Rima Chetouane, Abdellatif Messaoudi
Taiwanese J. Math. 24(4): 855-909 (August, 2020). DOI: 10.11650/tjm/191201

Abstract

We consider the existence of singular limit solutions for a nonlinear elliptic system of Liouville type with Navier boundary conditions. We use the nonlinear domain decomposition method and a Pohozaev type identity.

Citation

Download Citation

Sami Baraket. Imen Bazarbacha. Rima Chetouane. Abdellatif Messaoudi. "Singular Limit Solutions for a 4-dimensional Semilinear Elliptic System of Liouville Type." Taiwanese J. Math. 24 (4) 855 - 909, August, 2020. https://doi.org/10.11650/tjm/191201

Information

Received: 2 April 2019; Revised: 4 November 2019; Accepted: 3 December 2019; Published: August, 2020
First available in Project Euclid: 19 December 2019

MathSciNet: MR4124550
Digital Object Identifier: 10.11650/tjm/191201

Subjects:
Primary: 35J60, 53C21, 58J05

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
55 PAGES


SHARE
Vol.24 • No. 4 • August, 2020
Back to Top